# SDR DALA1019080662

- Difficulty date: June 24, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 62,485 hours, 28,976 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LAV SERVICE PAN UPPER AND INBD DOUBLERS CORRODED STA 700-720 BETWEEN  STRINGERS 20 & 22R.  R & R LAV PAN DOUBLERS AT SAA SAT ON NON ROUTINE CARD 166673.
